Doctor insights on:
Purgatives And Laxatives
Not enough fluids: Fiber be it dietary or supplemental should be thought of as concrete mix from home depot. If you add the right amount of water it is not runny like diarrhea or hard from not drinking enough fluids or from excess caffeine and alcohol. More fiber without drinking fluids will make constipation worse. ...Read more
I've taken 300ml of citromag (a purgative used before a colonoscopy) 4 hours ago and still haven't produced a bowel movement. Is this normal?
Might need more time: Drink a full glass of water every hour. Wait a little longer. If still not working, contact your doctor for instructions. ...Read more
What is the remedy for a blocked fallopian tube. Are there no purgative or fertility cleans that could flush or dissolve the blockage?
Depends: Where it is blocked, and why it is blocked. Some blockages can be opened by running a tiny wire through the blockage, some might require cutting out the blocked portion and anastomosing the ends...Still others might be opened at the far ends with surgery. Ivf is also a good solution for pregnancy in most of these cases too. ...Read more
Yes!: Laxatives should only be taken under doctor supervision. Some directly irritate your colon to contract to remove stool and can lead to depending on them for a bowel movement. Others work by removing water from your body & put it into your colon to "flush" the stool out. Both can lead to dehydration and electrolyte imbalance if taken improperly. See your dr if you are having constipation. ...Read moreSee 1 more doctor answer
Unlikely: Most people have no withdrawal or discontinuation symptoms when stopping wellbutrin (bupropion), no matter how long they've taken it. Of course there's no way to guarantee this in your specific case, but i would consider it a remote possibility. Of course, you should talk to your prescribing doctor before making medication changes. ...Read more
Why are laxatives not working for me? I took two 5mg pills in the past 3.5 hours and absolutely nothing!
I've taken over 50 laxatives the past two weeks, this is the third week(almost) and I was just wondering if it's going to do serious damage?
Laxatives: Frequent use of (strong) laxatives is not advisable. Increasing dietary fiber (fruits, veggies, supplements) with plenty of water should normalize bowel movements. Using laxatives too much creates need for more & more use or stronger ones to get same effect. Stool softeners can also help the problem. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Laxatives and alcohol
- Difference between laxative and stool softener
- How bad is it to take a laxative and vyvanse?
- Ask a doctor a question free online
- Taking laxatives and still constipated
- Took a laxative and still constipated
- Edema and laxatives
- Laxative abuse and colon cancer
- Talk to a gastroenterologist online